# SDR UPS97822055

- Difficulty date: January 26, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N806UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46006
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 5753113502
- Condition: Corroded
- Location: Bs 922
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, CASTING ABOVE LONGERON 24 RT  HAS EXFOLIATED CORROSION THOUGH WEB PART STA 922 ABOVE MLG UPLOCK.  REMOVED FITTING, FABRICATED AND INSTALLED FITTING IAW SRM 53-2-0 FIG 8.
